# SDR IPXA2023083194062

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 21,744 hours, 13,061 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 2024T3063C
- Condition: Cracked
- Location: #5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED TRAILING EDGE SKIN HAS A CRACK AT #5 SPOILER CUTOUTREMOVED FABRICATED AND INSTALLED SKIN IAW SRM 51-40-21
